# SDR SWIA200819614

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 4,511 hours, 2,477 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 4020 - HYDRAULIC SYSTEM 2 LOST FLUID AND PRESSURE.  REPLACED HYDRAULIC ENGINE DRIVEN PUMP AND SUCTION LINE IAW CRJ 900 29-11-01.  LEAK AND OPS CHECK GOOD, P/N OFF GG190-4, S/N OFF K0753.
